| Model Number |
83779 |
| Medical Device Problem Codes |
Break (1069); Stretched (1601); Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Used the first date of the month of the aware date as no information was provided.
Event or Problem Description
It was reported that the coil was removed with a snare.The patient underwent an aortopulmonary collateral occlusion.A 4mm x 8cm interlock was advanced into the 025 microcatheter.However, during introduction, the coil began to stretch or unfurl but did not deploy.The coil failed to disengage, and the coil looked as if the wiring of the coil was splitting in half.The coil could not be retracted back into the microcatheter and had to be removed with a snare.No further complications were reported.